Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Diagnosed with sinus, bronchitis, asthma, has difficulty in breathing, on steroid pkg and antibiotics. What can be done?

My friend works outside in north carolina recently diagnosed with a sinus infection, bronchitis and asthma . Patient is on an inhalor. Patient is unable to catch her breath, but her 02 sats are 99%. She has been on 2 different steriod pkgs, and antibodic, but she is still having a hard time to breath, Please advise, she went to urgent care they did nothing.
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
THESE TYPES OF ALLERGIES ARE DUE TO FOOD MOSTLY MILK
IF NO MEDICINE WORK WITHDAWL OF MILK AND DIARY PROTEINS WORK
COMPLETELY WITHDRAW MILK AND IARY PROTEINS FOR 3 MONTHS
NO NEED TO USE ANTIBIOTICS
ADD MONTLUCAST 10 MG TDS AND BRONCHODILAOR SP AND ANTACID SYP TDS
STEROIS CAN BE CONTINUED BUT TAPERING OFF AS THE MILK WITHDRAWL EFFECT COME
APPLY NEOMYCIN H EYE OINTMENT IN NOSE BD
SEA WATER 2 DROPS IN EACH NOSE AT NIGHT
COMPLETE 3 WK
AND MEAN WHILE GET BLOOD SERUM TESTED FOR SPECIFIC ANTIBODIES FOR FOODS PROTEINS YOU EAT DAILY AND WITHDRAW THEM SHE WILL BE FINE
Answered: Mon, 3 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor